# SDR DL72S972131

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 657278831
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED AT LOWER END OF LOWER RUDDER.  INSTALLED DOUBLER PER SRM 55-40-3, FIG 1.
